# SDR FDEA202310281811

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24119
- Aircraft time: 59,706 hours, 27,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 34717
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN - SHEAR PLATE AT STA 377 LBL0-24 IS CORRODED ACCOMPLISHED FEDEX EA# F-5310-T0376835 FUSELAGE - MAINFRAME - MAIN CABIN SHEAR WEB,   STA 377-STA 440, BL0 - LBL 24.75, CORROSION, SPLICE REPAIR
